# SDR SWIA201438486

- Difficulty date: June 29, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 20,328 hours, 12,407 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Failed
- Location: Acm
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK AUTO FAIL CAUTION MESSAGE DURING APPROACH WITH SMOKE IN COCKPIT.  R & R LT ACM AND LT COMPRESSOR DISCHARGE SENSOR IAW AMM.  OPS AND LEAK CHECKED GOOD.
